MAUDE Adverse Event Report: EXACTECH, INC. RS GLENOID PLATE SUP AUG, 10 DEG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. RS GLENOID PLATE SUP AUG, 10 DEG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-02
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Scar Tissue (2060); Aseptic loosening (4883)
Date of Event 11/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 300-01-10 - equinoxe humeral stem primary press fit 10mm: (b)(6).320-06-38 - glenosphere 38mm: (b)(6).320-15-05 - eq rev locking screw: (b)(6).320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm: (b)(6).320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm: (b)(6).320-20-00 - eq reverse torque defining screw kit: (b)(6).322-10-00 - humeral adapter tray, +0: (b)(6).322-38-00 - 145-deg pe 38mm hum liner +0: (b)(6).Customer has indicated that the product is in process of being returned for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that the patient underwent an initial left reverse total shoulder arthroplasty.Subsequently, the patient experienced pain and decreased motion in the shoulder.As a result, the patient underwent a left shoulder revision approximately 1 year after initial implantation.During the revision surgery it was noted that one of the patient's glenoid screws had fractured which led to loosening of the glenoid baseplate.The distal portion of the screw was retained in the patient's glenoid.No further patient impact reported.No further information available.This is report 2 of 2 for this event.

Brand Name
RS GLENOID PLATE SUP AUG, 10 DEG
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key23716153
Report Number1038671-2025-03483
Device Sequence Number18712941
Product Code KWS
UDI-Device Identifier10885862186676
UDI-Public10885862186676
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K110708
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-15-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2025
Initial Report FDA Received Date12/04/2025
Date Device Manufactured09/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexFemale